# SDR SWAA960862

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 20925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND STRINGER TIE CLIP 10R CRACKED AT BS 597.  REPLACED PER BOEING SRM.
